Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Scaled-oscillation and regularity

Authors: Zoltán M. Balogh and Marianna Csörnyei
Journal: Proc. Amer. Math. Soc. 134 (2006), 2667-2675
MSC (2000): Primary 26B35; Secondary 26B05
Published electronically: March 23, 2006
MathSciNet review: 2213746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give sufficient conditions for Sobolev and Lipschitz functions in terms of their lower scaled-oscillation. The sharpness of these conditions is shown by examples. Our examples also show that a Stepanov-type differentiability theorem does not hold under the boundedness assumption of the lower scaled-oscillation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26B35, 26B05

Retrieve articles in all journals with MSC (2000): 26B35, 26B05

Additional Information

Zoltán M. Balogh
Affiliation: Mathematisches Institut, Universität Bern, CH–3012 Sidlerstrasse 5, Bern, Switzerland

Marianna Csörnyei
Affiliation: Department of Mathematics, University College London, Gower Street, London WC1E 6BT, United Kingdom

Received by editor(s): May 27, 2004
Received by editor(s) in revised form: April 3, 2005
Published electronically: March 23, 2006
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2006 American Mathematical Society